# SDR 2020F00159

- Difficulty date: March 31, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35311
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1638 DISCREPANCY: SKIN CORRODED @ STA 1351-1373 STR 26 R/H LAP JOINT AREA. CORRECTIVE ACTION: REMOVED CORROSION @ STA 1351-1373 STR 26 R/H LAP JOINT FOUND TO BE OUT OF LIMITS IAW 53-00-01. FABRICATED REPAIR PARTS AND INSTALLED AT STA 1351-1373 STR 26 IAW E.O.# 230022.
